# SDR AALA202209092767

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,214 hours, 31,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00354430
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT POWER SUPPLY UNIT (EMERGENCY LIGHTS) FAULT.  MAINTENANCE FOUND THE AFT CEILING EMERGENCY LIGHT TO BE DEFECTIVE AND REPLACED IT. (AALA202209092767) ALSO FOUND EMERGENCY LIGHT WIRE DAMAGED ON SEAT ROW 26ABC AND REPAIRED IT PER ESPM 20-24-00. (AALA202209097581) IN ADDITION, REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38. (AALA202209097020). A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
